Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 672167, 10 pages
http://dx.doi.org/10.1155/2014/672167
Research Article

Existence Results for a Coupled System of Nonlinear Fractional Hybrid Differential Equations with Homogeneous Boundary Conditions

1Department of Mathematics, University of Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain
2Department of Mathematics, Sciences Faculty for Girls, King Abdulaziz University, Jeddah, Saudi Arabia
3Department of Mathematics, Faculty of Science, Damanhour University, Damanhour, Egypt

Received 7 April 2014; Accepted 16 June 2014; Published 14 July 2014

Academic Editor: Ljubisa Kocinac

Copyright © 2014 Josefa Caballero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Deng, “Numerical algorithm for the time fractional Fokker-Planck equation,” Journal of Computational Physics, vol. 227, no. 2, pp. 1510–1522, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. S. Z. Rida, H. M. El-Sherbiny, and A. A. M. Arafa, “On the solution of the fractional nonlinear Schrödinger equation,” Physics Letters A, vol. 372, no. 5, pp. 553–558, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. K. Diethelm and A. D. Freed, “On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity,” in Scientific Computing in Chemical Engineering II, pp. 217–224, Springer, Berlin, Germany, 1999. View at Google Scholar
  4. F. Mainardi, “Fractional calculus: some basic proble ms in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics (Udine, 1996), vol. 378 of CISM Courses and Lectures, pp. 291–348, Springer, Vienna, Austria, 1997. View at Google Scholar
  5. R. Metzler, W. Schick, H. Kilian, and T. F. Nonnenmacher, “Relaxation in filled polymers: a fractional calculus approach,” The Journal of Chemical Physics, vol. 103, no. 16, pp. 7180–7186, 1995. View at Publisher · View at Google Scholar · View at Scopus
  6. B. C. Dhage and V. Lakshmikantham, “Basic results on hybrid differential equations,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 3, pp. 414–424, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Zhao, S. Sun, Z. Han, and Q. Li, “Theory of fractional hybrid differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1312–1324, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Caballero, M. A. Darwish, and K. Sadarangani, “Solvability of a fractional hybrid initial value problem with supremum by using measures of noncompactness in Banach algebras,” Applied Mathematics and Computation, vol. 224, pp. 553–563, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. Bai and J. Fang, “The existence of a positive solution for a singular coupled system of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 150, no. 3, pp. 611–621, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. Y. Chen and H. An, “Numerical solutions of coupled Burgers equations with time- and space-fractional derivatives,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 87–95, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. M. P. Lazarević, “Finite time stability analysis of PDα fractional control of robotic time-delay systems,” Mechanics Research Communications, vol. 33, no. 2, pp. 269–279, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. V. Gafiychuk, B. Datsko, V. Meleshko, and D. Blackmore, “Analysis of the solutions of coupled nonlinear fractional reaction-diffusion equations,” Chaos, Solitons and Fractals, vol. 41, no. 3, pp. 1095–1104, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  15. J. Banas and K. Goebel, Measures of Noncompactness in Banach Spaces, Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  16. B. N. Sadovskii, “On a fixed point principle,” Functional Analysis and Its Applications, vol. 1, pp. 151–153, 1967. View at Google Scholar
  17. J. Banaś and L. Olszowy, “On a class of measures of noncompactness in Banach algebras and their application to nonlinear integral equations,” Journal of Analysis and its Applications, vol. 28, no. 4, pp. 475–498, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Aghajani, J. Banas, and N. Sabzali, “Some generalizations of Darbo fixed point theorem and applications,” Bulletin of the Belgian Mathematical Society, vol. 20, no. 2, pp. 345–358, 2013. View at Google Scholar · View at MathSciNet
  19. R. R. Akhmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina, and B. N. Sadovskii, Measures of Noncompactness and Condensing Operators, vol. 55 of Operator Theory: Advances and Applications, Birkhäauser, Basel, Switzerland, 1992. View at Publisher · View at Google Scholar · View at MathSciNet